On a synonymy relation for extensional 1st order theories. Part III. A necessary and sufficient condition for synonymy
Rendiconti del Seminario Matematico della Università di Padova, Tome 71 (1984), pp. 1-13
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1984__71__1_0,
author = {Bonotto, C. and Bressan, A.},
title = {On a synonymy relation for extensional 1st order theories. {Part} {III.} {A} necessary and sufficient condition for synonymy},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--13},
year = {1984},
publisher = {Seminario Matematico of the University of Padua},
volume = {71},
mrnumber = {769426},
zbl = {0553.03019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1984__71__1_0/}
}
TY - JOUR AU - Bonotto, C. AU - Bressan, A. TI - On a synonymy relation for extensional 1st order theories. Part III. A necessary and sufficient condition for synonymy JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1984 SP - 1 EP - 13 VL - 71 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1984__71__1_0/ LA - en ID - RSMUP_1984__71__1_0 ER -
%0 Journal Article %A Bonotto, C. %A Bressan, A. %T On a synonymy relation for extensional 1st order theories. Part III. A necessary and sufficient condition for synonymy %J Rendiconti del Seminario Matematico della Università di Padova %D 1984 %P 1-13 %V 71 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1984__71__1_0/ %G en %F RSMUP_1984__71__1_0
Bonotto, C.; Bressan, A. On a synonymy relation for extensional 1st order theories. Part III. A necessary and sufficient condition for synonymy. Rendiconti del Seminario Matematico della Università di Padova, Tome 71 (1984), pp. 1-13. http://geodesic.mathdoc.fr/item/RSMUP_1984__71__1_0/
